# SDR DXTA200803221

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AHS 2 CIRCUIT BREAKER POPPED.  RESET AND CIRCUIT BREAKER POPPED WITHIN 1 SECOND.  THE CREW NOTICED AN ELECTRICAL ODOR COMING FROM THE CIRCUIT BREAKER PANEL AND FROM AIR VENTS IN GALLEY AREA.  (S)
